How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 3244
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

Is the drug Nugenix safe to take? ok thanks, No I haven't.

Customer Question

is the drug Nugenix safe to take?
JA: I think they do a wonderful job. All Experts must pass our rigorous 8 Step Expert Quality Process. This ensures that you get the most knowledgeable, trustworthy help anywhere on the Internet. You can learn more about it here: http://ww2.justanswer.com/expert-quality-process
Customer: ok thanks
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No I haven't. I'M taking Metformin
JA: Anything else in your medical history you think the doctor should know?
Customer: Testosterone and Erectile Dysfuction.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 2 months ago.

Dear customer,

Thank you for your question.

The supplement Nugenix is likely to safe, however no studies have been done to confirm this. Most of its ingredients are safe to take. But don't expect it to be beneficial for your symptoms. The manufacturer's themselves clearly mention this in their website in the bottom that their product is not intended to diagnose, treat, cure or prevent any disease.

Therefore with an erection problem consulting a doctor preferably a urologist is highly recommended. Erectile dysfunction should not be considered a normal part of the aging process, hence the causative factor for this symptom has to looked for, and this could be due to psychological, vascular, neurologic, or hormonal malfunctions. The incidence of ED is often higher among men with hypertension. Another significant risk factor in the development of ED is smoking. Psychological causes of ED include depression, anger, and stress-related causes.

Normal penile erection requires full functioning of the vascular, nervous, and hormonal systems, and erectile dysfunction can therefore be due to psychological, vascular, neurologic, or hormonal malfunctions. Morning erections is a good sign that the physiology is normal. Hence I would suggest that you consult your doctor for investigating of the cause, and have yourself examined and get the investigations which your doctor thinks to be relevant done.

Just treating the symptom with medications or supplements is not the solution.

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work. Also a bonus will be appreciated.

If you have follow-up questions you can ask them after the rating too.

Wishing you all the very best in life.

May you be happy, successful, and healthy.